# SDR HNAA2025022700112

- Difficulty date: January 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F023805 GALLEY RH FWD SILL CORRODED.  REMOVED AND REPLACED GALLEY RH FWD SILL IAW EMB-145 SRM 51-40-02
